Academic Journals Database
Disseminating quality controlled scientific knowledge

Some convergence regions of branched continued fractions of special form

ADD TO MY LIST
 
Author(s): Baran, O. E.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 5;
Issue: 1;
Start page: 4;
Date: 2013;
Original page

Keywords: Branched continued fraction | convergence region

ABSTRACT
Some circular and parabolic convergence regions for branched continued fractions of special form are established.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?